# SDR SWIA2021082060490

- Difficulty date: June 9, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOORBEAM @ 280 BULKHEAD - UNDERSIDE OF FLOORBEAM ARE 2 EA RIVETS WITH HEADS MISSING, AND 4 REMAINING RIVETS ARE SUSPECT.      (C-CHECK RO 8/18/2021)    AFTER REMOVAL OF RIVETS, 2 HOLES WERE FOUND TO BE ELONGATED. REPAIRED UNDERSIDE OF FLOORBEAM PLATE AT 280 BULKHEAD LBL9 IAW REO 690-53-21-1397 REV-- 2021-07-28. / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
